MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number U226
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded two signal artifact monitoring (sam) episodes due to oversensing of atrial fibrillation/atrial flutter.Technical services discussed and recommended further testing.No adverse patient effects were reported.This device remains in service.

Brand Name
VISIONIST CRT-P
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16865098
Report Number2124215-2023-21593
Device Sequence Number6040915
Product Code NKE
UDI-Device Identifier00802526559457
UDI-Public00802526559457
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S138
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/23/2020
Device Model NumberU226
Device Catalogue NumberU226
Device Lot Number700796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale